# SDR UIEA2021022100380

- Difficulty date: March 9, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 85,638 hours, 14,628 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 1070
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 1070 LBL 11 SEAT TRACK FOUND CRACK.( M/D STA 1000 - 1080 LBL 11 SEAT TRACK REPAIRED AS PER SRM 53- 40-52-2R-3 REPAIR 3. )
